Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ARCHIVES OF ACADEMIC EMERGENCY MEDICINE (EMERGENCY)   2016 , Volume 4 , Number 2 ; Page(s) 106 To 107.
 
Paper: 

PEGANUM HARMALA (ASPAND) INTOXICATION; A CASE REPORT

 
 
Author(s):  SADR MOHAMMADI REZVAN, BIDAKI REZA*, MIRDRIKVAND FAZLOLLAH, MOSTAFAVI YAZDI SEYYED NADER, YAZDIAN ANARI POURIA
 
* DEPARTMENT OF PSYCHIATRY, SHAHID SADOUGHI UNIVERSITY OF MEDICAL SCIENCES, YAZD, IRAN
 
Abstract: 

There are several reports in the literature indicating a great variety of pharmacological effects for peganum har-mala or aspand such as sedative anti-bacterial, anti-fungal, antiviral and antiprotozoal. Some people believe that can be used for treatment of some organic or psychiatric disorders. We introduce a woman with history of long time constipation that was disappointed in novel medical treatment and decided to use comminuted Aspand to relieve her problem. Two hours after use, the intoxication symptoms manifested as blurred vision, phonophobia, floating feeling, and tinnitus ringing. Here we report the treatment process and outcome of this case.

 
Keyword(s): PEGANUM, HARMINE, POISONING, EMERGENCY DEPARTMENT
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

SADR MOHAMMADI, R., & BIDAKI, R., & MIRDRIKVAND, F., & MOSTAFAVI YAZDI, S., & YAZDIAN ANARI, P. (2016). PEGANUM HARMALA (ASPAND) INTOXICATION; A CASE REPORT. ARCHIVES OF ACADEMIC EMERGENCY MEDICINE (EMERGENCY), 4(2), 106-107. https://www.sid.ir/en/journal/ViewPaper.aspx?id=510006



Vancouver: Copy

SADR MOHAMMADI REZVAN, BIDAKI REZA, MIRDRIKVAND FAZLOLLAH, MOSTAFAVI YAZDI SEYYED NADER, YAZDIAN ANARI POURIA. PEGANUM HARMALA (ASPAND) INTOXICATION; A CASE REPORT. ARCHIVES OF ACADEMIC EMERGENCY MEDICINE (EMERGENCY). 2016 [cited 2021September18];4(2):106-107. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=510006



IEEE: Copy

SADR MOHAMMADI, R., BIDAKI, R., MIRDRIKVAND, F., MOSTAFAVI YAZDI, S., YAZDIAN ANARI, P., 2016. PEGANUM HARMALA (ASPAND) INTOXICATION; A CASE REPORT. ARCHIVES OF ACADEMIC EMERGENCY MEDICINE (EMERGENCY), [online] 4(2), pp.106-107. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=510006.



 
  pdf-File
Yearly Visit 109
 
 
Latest on Blog
Enter SID Blog